Generalized entropies in quantum and classical statistical theories

Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01987475
Contributor : Steeve Zozor <>
Submitted on : Monday, January 21, 2019 - 10:46:42 AM
Last modification on : Thursday, February 7, 2019 - 5:05:46 PM

Identifiers

  • HAL Id : hal-01987475, version 1

Collections

Citation

M. Portesi, F. Holik, P. Lamberti, M. Bosyk, G. Bellomo, et al.. Generalized entropies in quantum and classical statistical theories. European Physical Journal - Special Topics, EDP Sciences, 2018, 227 (3-4), pp.335-344. ⟨hal-01987475⟩

Share

Metrics

Record views

18